# SDR UPS802125

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Ribs
- Part number: 575720123
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND LT WING OUTBOARD LEADING EDGE ASSY. NR 17, 21, 24, AND 27 UPPER RIBS CRACKED IN UPPER SURFACES.  INSTALLED REPAIRS IAW MM 27-00-00, FIG. 801.  (P/N 5769589, 5720123).
